# SDR COMA0061002

- Difficulty date: December 5, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 16,285 hours, 15,780 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Condition: Disconnected
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE, W.O.W. INPUT CAUTION.  FOUND N.L.G. TORQUE LINKS DISCONNECTED.  INSPECTED FOR DAMAGE AND CONNECTED TORQUE LINKS.
